Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 94 of 130 found articles
 
 
  Pore-scale geometry effects on gas permeability in shale
 
 
Title: Pore-scale geometry effects on gas permeability in shale
Author: Wang, Ziyan
Jin, Xu
Wang, Xiaoqi
Sun, Liang
Wang, Moran
Appeared in: Journal of natural gas science and engineering
Paging: Volume 34 (2016) nr. C pages 948-957
Year: 2016
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 94 of 130 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands